ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/n1128-9779-9257-d

The Tricomi-Neymann Problem for a Three-Dimensional Mixed-Type Equation with Singular Coefficients

Urinov, A. K. , Karimov, K. T.
Vladikavkaz Mathematical Journal 2023. Vol. 25. Issue 4.
Abstract:
In this paper, we study the Tricomi-Neumann problem for a three-dimensional mixed-type equation with three singular coefficients in a mixed domain, for which the elliptic part consists of a quarter of a cylinder, and the hyperbolic part of a rectangular prism. The unique solvability of the formulated problem in the class of regular solutions is proved. In this case, the Fourier method based on the separation of variables was used. After the separation of variables in the hyperbolic part of the mixed domain, eigenvalue problems for one-dimensional and two-dimensional equations appear. By solving these problems, the eigenfunctions of the corresponding problems are found. To solve the two-dimensional problem, the formula that gives the solution to the Cauchy--Goursat problem is used. As a result, solutions of eigenvalue problems for the three-dimensional equation in the hyperbolic part are found. With the help of these eigenfunctions and the gluing condition, a non-local problem appears in the elliptic part of the mixed domain. To solve the problem in the elliptic part, the problem was reflected in the cylindrical coordinate system, and then, by separating the variables, the eigenvalue problems for two ordinary differential equations were obtained. Based on the property of completeness of systems of eigenfunctions of these problems, a uniqueness theorem is proved. The solution of the problem under study is constructed as the sum of a double series. When substantiating the uniform convergence of the constructed series, asymptotic estimates for the Bessel functions of the real and imaginary arguments were used. Based on them, estimates were obtained for each member of the series, which made it possible to prove the convergence of the resulting series and its derivatives up to the second order inclusive, as well as the existence theorem in the class of regular solutions.
Keywords: Tricomi-Neumann problem, Cauchy-Goursat problem, singular coefficient, Bessel function, hypergeometric Gauss and Humbert function
Language: Russian Download the full text  
For citation: Urinov, A. K. and Karimov, K. T. The Tricomi-Neymann Problem for a Three-Dimensional Mixed-Type Equation with Singular Coefficients, Vladikavkaz Math. J., 2023, vol. 25, no. 4, pp.120-134 (in Russian). DOI 10.46698/n1128-9779-9257-d
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2024